Pointwise Bi-Slant Submersions From Cosymplectic Manifolds
Künye
Sepet, S. A., & Ergüt, M. (2020). Pointwise bi-slant submersions from cosymplectic manifolds. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 69(2), 1310-1319.Özet
We introduce pointwise bi-slant submersions from cosymplectic manifolds onto Riemannian manifolds as a generalization of anti-invariant, semi-invariant, semi-slant, hemi-slant, pointwise semi-slant, pointwise hemi-slant and pointwise slant Riemannian submersions. We give an example for pointwise bi-slant submersions and investigate integrability and totally geodesicness of the distributions which are mentioned in the definition of pointwise bi-slant submersions admitting vertical Reeb vector field. Also we obtain necessary and sufficient conditions for such submersions to be totally geodesic maps.
Kaynak
Communıcatıons Faculty of Scıences Unıversıty of Ankara-Serıes A1 Mathematıcs and StatıstıcsCilt
69Sayı
2Koleksiyonlar
- Yayın Koleksiyonu [296]